May 7, 2009
Dear doctor, I am HIV+. I feel uncomfortable and feel vomiting these days. I take ARV med at 7pm daily. I am taking 3TC, tenofovir and efavirenz. I want to know that if I vomit one hour after taking arv med (say 8pm), do I have to take one more time arv med as a replacement? how long is the med can be fully dissolved in the body system after taking it? I need you advise.
Response from Dr. Young
Hello and thanks for your post.
If you don't see pills in your vomit (which would be distinctly unusual after 1 hour), you don't need to retake your medications. Usually, the medications are sufficiently past the stomach within 15-20 minutes.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Putting A Finger In A Vagina Cause HIV Infection?
- Can You Get HIV From Sharing Foods Or Drinks?
- Condom Broke No Ejaculation Partner Undetectable
- Does Autoimmune Disorder Delay Seroconversion?
- Does Every Immunosuppression Make Hiv Test Not Accurate?
- How Long Can Hiv Survive In The Open Air?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.